Abstract
We prove a structure theorem for the Albanese maps of varieties with Q-linearly trivial log canonical divisors. Our start point is the action of a nonlinear algebraic group on a projective variety.
Original language | English |
---|---|
Pages (from-to) | 389-401 |
Number of pages | 13 |
Journal | Manuscripta Mathematica |
Volume | 162 |
Issue number | 3-4 |
DOIs | |
Publication status | Published - 1 Jul 2020 |
Fingerprint
Dive into the research topics of 'Homogeneous fibrations on log Calabi–Yau varieties'. Together they form a unique fingerprint.Cite this
Xu, J. (2020). Homogeneous fibrations on log Calabi–Yau varieties. Manuscripta Mathematica, 162(3-4), 389-401. https://doi.org/10.1007/s00229-019-01137-6